49-year-old man struck with an anaphylactic shock after COVID-19 vaccine

Spread the love

The man told the medical staff present he has had allergic reactions to penicillin, yet he doesn’t have any other illness.

Doses of vaccinations against the coronavirus disease (COVID-19) are seen as Israel continues its national vaccination drive, in east Jerusalem December 23, 2020.  (photo credit: REUTERS/AMMAR AWAD)

Doses of vaccinations against the coronavirus disease (COVID-19) are seen as Israel continues its national vaccination drive, in east Jerusalem December 23, 2020.

(photo credit: REUTERS/AMMAR AWAD)

A 49-year-old man arrived at a Jerusalem emergency medical center one hour after he was given a COVID-19 vaccination on Monday by his health care provider, with a severe anaphylactic shock.

The man told the medical staff present he has had allergic reactions to penicillin, yet he doesn’t have any other illness. His condition has since been stabilized.

Ynet noted that in other cases where individuals had anaphylactic shocks in reaction to the vaccine, they have emerged unscathed once treated. This man was the first in Israel to have such a reaction.

On Thursday, a Boston doctor had a severe allergic reaction to the Moderna COVID-19 vaccine — he has a shellfish allergy.

READ ALSO:  In LA, community fridges feed people hit by pandemic

Earlier, on December 20, the CDC issued official guidelines for protocols for when recipients have an allergic reaction to a COVID-19 vaccine. This came after five people suffered allergic reactions to the Pfizer vaccine.

 380 

Leave a Reply